Simulated maximum likelihood estimation in transition models

In this paper we analyse the problem of modelling individual transitions in the presence of an incomplete sampling scheme. This problem is particularly cumbersome when a continuous time-scale is used for the modelling and when the model incorporates unobserved heterogeneity. This problem arises, for...

Full description

Saved in:
Bibliographic details
Volume: 1
Main Author: Thierry Kamionka
Format: Journal Article
Language: English
Place of publication: Oxford, UK and Boston, USA Blackwell Publishers Limited 01.01.1998
Royal Economic Society
Blackwell Publishers Ltd
published in: The econometrics journal Vol. 1; no. 1; pp. C129 - C153
Data of publication: 19980101
ISSN: 1368-4221
1368-423X
EISSN: 1368-423X
Discipline: Economics
Subjects:
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS